# SDR ASAA2019072130104

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,198 hours, 4,432 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VENT SKIN VALVE FAULT RIGHT AFTER TAKE-OFF GROUNDED - YES. CB RESET ALONG W/AEVC TEST . TEST OK. OPD CHECK GOOD. REF 21-26-00. NO FAULTS FOUND.
